# SDR USAA2014050800006

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 35,311 hours, 12,556 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Open
- Location: Cabni Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH AT ABOUT 5000 MSL, ALT 29.65, THE OUTFLOW VLV OPENED & CABIN DEPRESSURIZED.  NOTE, AT FLT 215 THE STD FOR THE ALTIMETERS STARTED TO FLASH.  RESET CPC SYS CB`S, PERFORMED CPC 1 & 2 BITE TEST, CHECKED GOOD.  IAW TSM 21-31-00-810-810A LOW DIFFERENTIAL PRESS.  NOTE, NO HISTORY IN SCEPTRE PAST 90 DAYS.
